# SDR YENA2022050600449

- Difficulty date: May 4, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N2029J
- Make and model: Airbus A321-271N
- Aircraft serial: 09054
- Aircraft time: 6,868 hours, 2,190 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#510, JFK-SDQ. 'CABIN ATTENDANTS NOTIFIED ME AT 5000' A PERSISTENT DIRTY SOCKS SMELL THROUGHOUT THE ENTIRE CABIN. NO SMELL WAS NOTICED IN THE COCKPIT ( APU SYSTEM ).' (SUPPLEMENTAL TO FOLLOW)
